# SDR ASAA2013081495794

- Difficulty date: August 14, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 26,150 hours, 8,053 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: 254A11473
- Condition: Worn
- Location: Throttle Stand
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 THROTTLE LEVER LOOSE, PLAY APPROX .2500".  ACFT GROUNDED.  APPEARS TO HAVE PLAY IN RT THROTTLE PACK.  FOUND RT AUTOTHROTTLE BRAKE & THRUST LEVER RESOLVER TO HAVE EXCESSIVE PLAY.  REPLACED RT AUTOTHROTTLE GEARBOX REF MM 22-31-91-400-801. ACCOMPLISHED AUTOTHROTTLE BRAKE ASSY TEST REF MM 76-11-05-820-802-F00 WITHIN LIMITS.
